# SDR VNAA2016030200002

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 28,693 hours, 28,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL ANGLE CORRODED BETWEEN BS 310 AND 349.  REPAIRED PAX DOOR UPPER SILL ANGLE, PN 601R31527-221 IAW SRM 51-42-10, 51-42-21, AND 51-42-06.
